# SDR 2008UALA00732

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 51,577 hours, 35,338 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 348 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 15L INTERCOSTAL LOWER ATTACH ANGLE CRACKED BS 348.  MAJOR REPAIR: REPLACED INTERCOSTAL ATTACH ANGLE.
